# SDR R61A2025020800084

- Difficulty date: February 8, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 43,210 hours, 32,829 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL AT FL230. DECLARED EMERGENCY, LANDED WITHOUT FLIGHT. R&R SF-ACE 1. R&R RHOB SLAT SKEW SENSOR HARNESS.
